MathSciNet Relay Station
MathSciNet bibliographic data
MR1458218 (98g:90034) 90C33 (65H10)
Chen, X.; Qi, L.; Sun, D. Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities. Math. Comp. 67 (1998), no. 222, 519–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement